2 doctors weighed in:

Can someone overdose quickly on tranxene (clorazepate)?

2 doctors weighed in
Dr. Mark Shukhman
Addiction Medicine
1 doctor agrees

In brief: Yes, but not quickly

Like any medication in its group, it is lethal in overdose.
The problem with tranxene (clorazepate) is that people do not feel affected by it right away, and can continue taking more and more in quick succession. After a few hours, however, they realize that they are too sedated, but cannot quickly get it out of their body.

In brief: Yes, but not quickly

Like any medication in its group, it is lethal in overdose.
The problem with tranxene (clorazepate) is that people do not feel affected by it right away, and can continue taking more and more in quick succession. After a few hours, however, they realize that they are too sedated, but cannot quickly get it out of their body.
Dr. Mark Shukhman
Dr. Mark Shukhman
Thank
Read more answers from doctors